Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium tremors Bob

Posted by fallsfall on April 23, 2003, at 19:36:42

In reply to Lithium tremors, posted by Bob on April 23, 2003, at 17:31:54

I take Inderal (Proprananol) for Lithium Tremors. Only take the minimum you need. At one point I was taking too much Inderal and it made me depressed.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:221819
URL: http://www.dr-bob.org/babble/20030423/msgs/221853.html